Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Feeling of bruised, sensitive spot on the lower back. Started sronyx birth control recently. Could BC be causing this?

Hi. I started taking sronyx birth control a week ago. Is it possible that it could be the reason why I feel like I m bruised. Thighs, stomach , and I have a spot on my right lower back that kills. Could this birth control be the cause of it? Nd I think its stupid I have to pay for seeking medical advice.. thanks for sucking bye
Asked On : Tue, 4 Dec 2012
Answers:  0 Views:  33 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor